# SDR 2007UALA04001

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 46,373 hours, 16,384 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulted
- Location: Tranfer Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A FUEL TRANSFER PROBLEM.   10-19-07   FOUND FAULTY  NR 2 RIGHT WING TRANSFER VALVE ACTUATOR.    REPLACED NR 2 RIGHT WING TRANSFER VALVE ACTUATOR.
